# SDR CALA2021061100837

- Difficulty date: June 10, 2021
- Submitted: June 11, 2021
- Operation: Air carrier
- Aircraft: N13718
- Make and model: Boeing 737724
- Aircraft serial: 28937
- Aircraft time: 69,423 hours, 24,703 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 111A24012
- Condition: Cracked
- Location: Bs 540 Rbl 40.87
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

B737-57-4-1262 SHEAR FITTING AT STA. 540 RBL 40.87 IS CRACKED. N /R 00107 REMOVED AND REPLACED SHEAR FITTING AT STA 540 AND RBL 40.87 IAW B737-700 SRM 51-40-02 AMM 28-11-00 AND DWG 111A2000 REV ORIGINAL SSFR REPORT, FORM 46-0024, ENTERED BY UAL INSPECTION U354651, DA TE 06/10/2021 ALL WORK COMPLETE, RII REQ C/W REJECTED IN ERROR: ALL WORK COMPLETE, RII REQ C/W
